MathSciNet Relay Station
MathSciNet bibliographic data
MR2220099 (2007m:37110) 37F50 (03F60 37F10 68Q17)
Braverman, M.; Yampolsky, M. Non-computable Julia sets. J. Amer. Math. Soc. 19 (2006), no. 3, 551–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement